# SDR ASAA2015080412733

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,656 hours, 9,194 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START ATTEMPT.  LIGHT EXTINGUISHED WITHIN 1 MINUTE OF PLACING IN "OFF" POSITION.  ACFT GROUNDED.  STARTED APU, NO FAULTS NOTED.  NORMAL START. NO HISTORY WITHIN 90 DAYS.  ACFT OK FOR SERVICE.
